# SDR C2XA09TY117

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 18,476 hours, 9,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14535087003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT REAR FUSELAGE I SKIN HAS A DENT WITH A GOUGE BETWEEN FRM 65 & 66, STR 14 & 15R.  MAX DEPTH OF DENT AND GOUGE IS .034 INCH.  CUT OUT GOUGED AREA OF SKIN, FABRICATED A FILLER AND DOUBLER.  INSTALLED REPAIR PARTS WET WITH SEALANT, ALODINED, PRIMED AND PAINTED IAW EC5330-01933.  AIRCRAFT STILL IN C-CHECK.
